Compactifications des espaces de configuration dans les schémas de Hilbert  [ Compactifications of configuration spaces inside Hilbert Schemes ]
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, p. 497-539

Let F(X,n)=X n -Δ be the complement of the union Δ of the diagonals in X n , and let U be a quotient (possibly trivial) of F(X,n) by a subgroup of the symmetric group 𝔖 n . In this work, methods to compactify U inside products of Hilbert Schemes are introduced. Our approach generalizes and unifies previous classical constructions by Schubert-Semple, LeBarz-Keel, Kleiman and Cheah. A more detailed geometrical study is done when n3. This includes in particular a complete classification, the determination of the smooth models and a description of the quotient morphisms with respect to the natural actions.

Soient F(X,n)=X n -Δ le complémentaire de l’union Δ des diagonales dans X n et U un quotient (éventuellement trivial) de F(X,n) par un sous-groupe du groupe symétrique 𝔖 n . Ce travail présente des procédés de compactification de U dans des produits de schémas de Hilbert. Notre démarche généralise et unifie des constructions classiques dues à Schubert-Semple, LeBarz-Keel, Kleiman et Cheah. Une étude géométrique plus détaillée est faite pour les cas n3. Cette étude inclut notamment une classification complète, la détermination des compactifications lisses, et la description des morphismes quotients par les actions naturelles.

DOI : https://doi.org/10.24033/bsmf.2495
Classification:  14C05
Keywords: compactification, configuration space, Hilbert scheme
@article{BSMF_2005__133_4_497_0,
     author = {Evain, Laurent},
     title = {Compactifications des espaces de configuration dans les sch\'emas de Hilbert},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {4},
     year = {2005},
     pages = {497-539},
     doi = {10.24033/bsmf.2495},
     zbl = {1109.14007},
     mrnumber = {2233694},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2005__133_4_497_0}
}
Evain, Laurent. Compactifications des espaces de configuration dans les schémas de Hilbert. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, pp. 497-539. doi : 10.24033/bsmf.2495. http://www.numdam.org/item/BSMF_2005__133_4_497_0/

[1] J. Cheah - « Cellular decompositions for nested Hilbert schemes of points », Pacific J. Math. 183 (1998), p. 39-90. | MR 1616606 | Zbl 0904.14001

[2] A. Collino & W. Fulton - « Intersection rings of spaces of triangles », Mém. Soc. Math. France 38 (1989), p. 75-117, Colloque en l'honneur de Pierre Samuel. | Numdam | MR 1044347 | Zbl 0726.14006

[3] D. Dias & P. Le Barz - Configuration spaces over Hilbert schemes and applications, vol. 1647, Springer-Verlag, Berlin, 1996. | MR 1481968 | Zbl 0992.14002

[4] I. Dolgachev & D. Ortland - Point sets in projective spaces and theta functions, vol. 165, Société Mathématique de France, 1988. | MR 1007155 | Zbl 0685.14029

[5] D. Eisenbud - Commutative algebra, vol. 150, Springer-Verlag, 1995. | MR 1322960 | Zbl 0819.13001

[6] L. Evain - « Collisions de gros points sur une surface », en préparation.

[7] -, « Collisions de trois gros points sur une surface algébrique », Thèse, Nice, 1997.

[8] W. Fulton & R. Macpherson - « A compactification of configuration spaces », 139 (1994), p. 183-225. | MR 1259368 | Zbl 0820.14037

[9] B. Harbourne - « Iterated blow-ups and moduli for rational surfaces », Algebraic geometry (Sundance, UT, 1986), vol. 1311, Springer, Berlin, 1988, p. 101-117. | MR 951643 | Zbl 0661.14030

[10] S. Keel - « Functorial construction of Le Barz's triangle space with applications », 335 (1993), p. 213-229. | MR 1069749 | Zbl 0793.14037

[11] S. Kleiman - « Multiple-point formulas. I. Iteration », 147 (1981), p. 13-49. | MR 631086 | Zbl 0479.14004

[12] P. Le Barz - « La variété des triplets complets », 57 (1988), p. 925-946. | MR 975128 | Zbl 0687.14042

[13] Z. Ran - « Curvilinear enumerative geometry », 155 (1985), p. 81-101. | MR 793238 | Zbl 0578.14046

[14] J. Roberts & R. Speiser - « Enumerative geometry of triangles. I », Comm. Algebra 12 (1984), p. 1213-1255. | MR 738546 | Zbl 0648.14029

[15] H. Schubert - « Anzahlgeometrische Behandlung des Dreieckes », 17 (1880). | JFM 12.0525.01

[16] J. Semple - « The triangle as a geometric variable », Mathematika 1 (1954), p. 80-88. | MR 66677 | Zbl 0057.37103

[17] J. Tyrrell - « On the enumerative geometry of triangles », Mathematika 6 (1959), p. 158-164. | MR 112067 | Zbl 0097.15303

[18] C. Walter - « Collisions of three fat points on an algebraic surface », Prépublication 412, Université de Nice, 1995.